advertisement
Question
Posted by: Pepsi | 2007/02/28

Concerned

Hi Doc,

I understand that it can take sometime after evacuation to menstruate normal again. Can i take contraceptive pills to regulate my cycle? The other thing is that each time me and Hubby finish baby dancing, there are some dark brownish stuff coming out. What can that be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear PEPSI

Quite correctly it would be advisable to use the contraceptive pill to regulate the cycle for at least two to three months. The brown discharge is more likely to be uterine (womb origin) and may be residual from te previous evcuation. The use of the oral contraceptive may help to alleviate this problem as well.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement